DOI 10.1177/106002800303700215
Macular exanthema due to fumaric acid esters.
Аннотация
OBJECTIVE
To report a case of an unusual skin reaction to fumaric acid esters (FAE).
CASE SUMMARY: A 68-year-old white woman who was treated with FAE for 4 days for lichen planus developed generalized pruritic exanthema. This was suspected to be an allergic drug reaction to FAE, and the treatment was discontinued. After 48-72 hours, the exanthema resolved completely. An objective causality assessment revealed that the adverse drug event was probable. As skin testing for diagnostic purposes is not feasible with FAE, the drug-related origin of the exanthema was confirmed by oral rechallenge with FAE.
DISCUSSION: The effectiveness of FAE in the systemic treatment of psoriasis vulgaris has been proven by controlled clinical trials. The compound has been shown to be tolerable and safe even during prolonged treatment. The most frequent adverse effects are gastrointestinal symptoms and flushing, which typically occur 4-6 hours after administration of the drug. Allergic reactions to FAE have not yet been reported. Since the patient was rechallenged with the suspected drug, we could confirm the allergic origin of the exanthema.
CONCLUSIONS
The occurrence of allergic skin reaction should be considered in patients receiving treatment with FAE.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.